# SDR FDEA201701230239

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 97,059 hours, 18,581 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: NRB6733502
- Part serial: 48454
- Condition: Cracked
- Location: Rt Wing Slat
- Part time: 97,059 hours, 18,581 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E NR 6 SLAT HAS A CRACKED NR 7 RIB.   REMOVED AND REPLACED THE SLAT IAW AMM 27-80-30-5.
